Article citationsMore>>

J. Lin, “A New Approach to Duffing Equation with Strong and High Order Nonlinearity,” Communications in Nonlinear Science and Numerical Simulation, Vol. 4, No. 2, 1999, pp. 132-135. doi:10.1016/S1007-5704(99)90026-6

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.